Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had implant removed, allergic reaction to anastetic, rash around wound, blister. What could this be?

hello i had my implant removed on friday and i had an allergic reaction to the anastetic also when the doctor removed my implant he put the sterry strip at the side so the wound was open and i had to go to the out off hours doctor as i was loosing lots off blood out my arm and a little but off puss it is now 3 days after and i have just come out in a big rash around the wound and also a blister what could this be and what should i do ?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi welcome to HCM
If the wound is not closed and there is running purulent secretions, probably it is infected.
Visit your surgeon as early as possible and get a culture and sensitivity of the wound done. Ask for appropriate antibiotics as per local data.
Contact us if you still have problems.
All the best.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor